# SDR AALA201704209009

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 25,386 hours, 9,922 cycles
- Engine: Iae V2533A5
- Engine time: 25,448 hours, 8,932 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Part number: QA07301
- Condition: Faulty
- Location: Nr 1
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLE DECENT,  NR 1 ENGINE N2 WAS 73.7%,  NR 2 ENGINE WAS 68.3%.   NR 1 N1 AT 42.4%, AND NR 2 N1 AT 33.1%.   MAINTENANCE FOUND FAULT CODE AND REPLACED THE NR 1 ENGINE FUEL FILTER IAW AMM 73-12-42-400. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS.  AIRCRAFT WAS GROUNDED.
